RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Voitishek, Anton Vatslavovich

Statistics Math-Net.Ru
Total publications: 19
Scientific articles: 17

Number of views:
This page:844
Abstract pages:4246
Full texts:1394
References:409
E-mail:

http://www.mathnet.ru/eng/person28752
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/278369

Publications in Math-Net.Ru
2018
1. A. V. Voitishek, “Classification and applications of randomized functional numerical algorithms for the solution of second-kind Fredholm integral equations”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 155 (2018),  3–19  mathnet  mathscinet
2. A. V. Voytishek, “Development and optimization of randomized functional numerical methods for solving the practically significant Fredholm integral equations of the second kind”, Sib. Zh. Ind. Mat., 21:2 (2018),  32–45  mathnet  elib; J. Appl. Industr. Math., 12:2 (2018), 382–394  elib  scopus
2013
3. A. V. Voitishek, D. S. Khmel', “Аналитический подход к изучению граничного эффекта в одномерном рандомизированном численном алгоритме построения адаптивных сеток”, Zh. Vychisl. Mat. Mat. Fiz., 53:2 (2013),  195–208  mathnet  elib
2011
4. A. V. Voytishek, D. S. Khmel, “Analytical description for application of 1D Kohonen scheme for constructing adaptive meshes”, Sib. Zh. Vychisl. Mat., 14:2 (2011),  131–140  mathnet; Num. Anal. Appl., 4:2 (2011), 105–113  scopus
2009
5. A. V. Voitishek, S. V. Rogazinskii, “Minimal variance of an integer stochastic value”, Sib. Zh. Vychisl. Mat., 12:3 (2009),  269–272  mathnet; Num. Anal. Appl., 2:3 (2009), 216–219  scopus
6. T. E. Bulgakova, A. V. Voitishek, “Constrained optimization of the randomized iterative method”, Zh. Vychisl. Mat. Mat. Fiz., 49:7 (2009),  1148–1157  mathnet; Comput. Math. Math. Phys., 49:7 (2009), 1093–1102  isi  scopus
2008
7. A. V. Voitishek, A. P. Myasnikov, L. E. Saneev, “The use of order statistic numerical simulation algorithms”, Zh. Vychisl. Mat. Mat. Fiz., 48:12 (2008),  2237–2246  mathnet  mathscinet; Comput. Math. Math. Phys., 48:12 (2008), 2266–2275  isi  scopus
8. S. V. Busygin, A. V. Voitishek, A. I. Efremov, E. G. Kablukova, “Discrete stochastic consistent estimators of the Monte Carlo method”, Zh. Vychisl. Mat. Mat. Fiz., 48:9 (2008),  1543–1555  mathnet  mathscinet; Comput. Math. Math. Phys., 48:9 (2008), 1508–1520  isi  scopus
2002
9. A. V. Voitishek, N. G. Golovko, E. V. Shkarupa, “Error estimation for multidimensional analogue of the polygon of frequencies method”, Sib. Zh. Vychisl. Mat., 5:1 (2002),  11–24  mathnet  zmath
2001
10. A. V. Voitishek, S. A. Uhinov, “Use of the important sample in Monte Carlo method”, Sib. Zh. Vychisl. Mat., 4:2 (2001),  111–122  mathnet
1999
11. A. V. Voitishek, “Using the Strang–Fix approximation for Monte Carlo calculating of multiple integrals”, Sib. Zh. Vychisl. Mat., 2:2 (1999),  111–122  mathnet  zmath
1998
12. A. V. Voitishek, “On the permissible class of interpolations for discrete-stochastic procedures of global estimation of functions”, Sib. Zh. Vychisl. Mat., 1:2 (1998),  119–134  mathnet  mathscinet  zmath
1996
13. A. V. Voitishek, “On the paper “Convergence asymptotics of discrete-stochastic numerical methods for global estimation of a solution to an integral equation of the second kind””, Sibirsk. Mat. Zh., 37:3 (1996),  714  mathnet  mathscinet  zmath; Siberian Math. J., 37:3 (1996), 626  isi
14. A. V. Voĭtishek, “Discrete-stochastic procedures for the global estimation of an integral which depends on a parameter”, Zh. Vychisl. Mat. Mat. Fiz., 36:8 (1996),  23–38  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 36:8 (1996), 997–1009  isi
1994
15. A. V. Voitishek, “Convergence asymptotics of discrete-stochastic numerical methods for global estimation of a solution to an integral equation of the second kind”, Sibirsk. Mat. Zh., 35:4 (1994),  728–736  mathnet  mathscinet  zmath; Siberian Math. J., 35:4 (1994), 648–655  isi
1992
16. A. V. Voitishek, S. M. Prigarin, “The functional convergence of the limits and models in the Monte Carlo method”, Zh. Vychisl. Mat. Mat. Fiz., 32:10 (1992),  1641–1651  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 32:10 (1992), 1471–1479  isi
1982
17. A. V. Voitishek, “Probabilistic approach to finding the asymptotic behavior of the solution of nonlinear difference equations”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1982, 4,  22–28  mathnet  mathscinet  zmath

2014
18. B. A. Kargin, S. V. Rogazinskii, S. S. Artem'ev, S. A. Uhinov, K. K. Sabelfeld, A. V. Voitishek, V. A. Ogorodnikov, S. M. Prigarin, V. S. Antyufeev, “On the anniversary of Gennadii Alekseevich Mikhailov”, Sib. Zh. Vychisl. Mat., 17:2 (2014),  105–109  mathnet  mathscinet; Num. Anal. Appl., 7:2 (2014), 87–90
2004
19. B. A. Kargin, K. K. Sabelfeld, S. S. Artem'ev, A. V. Voitishek, “On the anniversary of Gennady Alekseevich Mikhailov”, Sib. Zh. Vychisl. Mat., 7:2 (2004),  97–101  mathnet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020